# SDR ASAA2025041257256

- Difficulty date: April 12, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 63,555 hours, 19,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048402
- Condition: Detached
- Location: Zone 200
- Component: Sign
- Component part number: 8200048402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EMERGENCY EXIT COVER OVER L1 DOOR FELL OFF. GROUNDED - YES. (RESOLVED ON W/O: 2046587 TASKCARD: N/R-00002 ) REMOVED AND REPLACED EXIT SIGN LIGHT ASSEMBLY PER AMM 33-51-01 MX PROC REVERSED SEAMC JOEY NOTIFIED.
